# SDR ASOA03359

- Difficulty date: August 7, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: S5217640802000
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK IN MCN, THE SECOND AND THIRD PASSENGER DOOR STEPS WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE SECOND AND THIRD PASSENGER DOOR STEPS IAW SRM 51-12-00.  (M)
